Alert archive / California / Hazardous Seas Warnings in 2010

Hazardous Seas Warning 70, NWS Eureka, CA

July 12, 2010

NWS Eureka, CA issued this hazardous seas warning at Jul 12, 2010, 2:38 AM PDT. It took effect at Jul 12, 2010, 3:00 PM PDT. It was in force for 48 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 12, 2010, 2:38 AM PDT (09:38 UTC)
In effect from
Jul 12, 2010, 3:00 PM PDT
Expired
Jul 14, 2010, 2:43 PM PDT
In force
48 hr
Issued by
NWS Eureka, CA

What forecasters said that day

The local office's own words before this hazardous seas warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this hazardous seas warning went out at Jul 11, 2:03 PM PDT, 12 hours 35 minutes earlier.

Area forecast discussion, Jul 11, 2:03 PM PDT, 12 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
203 PM PDT SUN JUL 11 2010

.SYNOPSIS...
LOW CLOUDS AND FOG WILL PERSIST AT THE COAST WITH CONTINUED HOT
AND DRY CONDITIONS INLAND.

&&

.DISCUSSION...
LITTLE CHANGE NECESSARY TO THE GOING FORECAST. A WEAK SHORTWAVE
WILL DEEPEN THE MARINE LAYER MONDAY THROUGH TUESDAY RESULTING IN
INCREASED MARINE INFLUENCES OVER INTERIOR PORTIONS OF COASTAL
ZONES AND PERHAPS SOME DRIZZLE ALONG THE IMMEDIATE COAST. WARM
TEMPS IN THE MID-LEVELS WILL PREVENT ANY NOTABLE CONVECTION FOR AT
LEAST THE NEXT COUPLE OF DAYS. OTHERWISE...AN UPPER RIDGE OVER THE
DESERT SW WILL BUILD NORTHWESTWARD DURING THE WEEK SENDING 850
TEMPS INTO THE MID 20S OVER CENTRAL AND EASTERN PORTIONS OF THE
CWA BY THURS. AS NOTED BY THE PREV SHIFT...WHILE THIS PATTERN IS
SUGGESTIVE OF TSTM POTENTIAL THAT BEARS WATCHING...MODEL PROGS CURRENTLY
SUGGEST RELATIVELY STABLE CONDITIONS THRU THE DEPTH OF THE
TROPOSPHERE. CLOUDS WILL PERSIST AT THE COAST. CLARK

&&

.AVIATION...IFR CIGS WILL GIVE WAY TO VFR BRIEFLY ALONG THE COAST
THIS AFTERNOON. LIFR CIGS AND VSBYS WILL RETURN AFTER SUNSET...JUST
ABOUT A CARBON COPY OF WHAT WE EXPERIENCED LAST NIGHT. VFR TO
PREVAIL INLAND UNDER CLEAR SKIES. JCA

&&

.MARINE...NORTH WINDS WILL BEGIN TO INCREASE AS THE PRESSURE
GRADIENT TIGHTENS BETWEEN HIGH PRESSURE IN THE EPAC AND A THERMAL
TROUGH INLAND. WINDS WILL BE STRONGEST NORTH OF CAPE MENDOCINO
BEYOND 10 NM FROM SHORE. GALE CONDS POSSIBLE BEGINNING MON AFTERNOON
AND PERSISTING INTO WED MORNING. THERE LOOKS TO BE ONLY A BRIEF
BREAK BEFORE POSSIBLY MORE GALES THU AND FRI. STEEP SEAS WILL
ACCOMPANY THE WINDS...EXCEEDING 10 FT IN THE OUTER WATERS BY MONDAY
NIGHT. JCA

&&

.EKA WATCHES/WARNINGS...
GALE AND HAZ SEAS WATCH PZZ470.
SMALL CRAFT ADVISORY PZZ470-475.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Jul 11, 2:55 AM PDT, 23 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
255 AM PDT SUN JUL 11 2010

CAZ001>004-076-121000-
REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR-
UPPER TRINITY RIVER-MENDOCINO INTERIOR-
255 AM PDT SUN JUL 11 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 2:38 AM PDTGale WarningEKA54 hr

Nearby

Hazardous Seas Warnings in California, 2010Every hazardous seas warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.